Publication detail

On some classes of solvable systems of difference equations

STEVIČ, S. IRIČANIN, B. KOSMALA, W. ŠMARDA, Z.

Original Title

On some classes of solvable systems of difference equations

English Title

On some classes of solvable systems of difference equations

Type

journal article in Scopus

Language

en

Original Abstract

In a recent paper several periodic systems of difference equations have been presented. We show in an elegant way that all the results therein follow from some known ones. We also show how some extensions of the systems of difference equations can be solved.

English abstract

In a recent paper several periodic systems of difference equations have been presented. We show in an elegant way that all the results therein follow from some known ones. We also show how some extensions of the systems of difference equations can be solved.

Keywords

System of difference equations; periodicity; general solution

Released

26.01.2019

ISBN

1687-1847

Periodical

Advances in Difference Equations

Year of study

2019

Number

39

State

US

Pages from

1

Pages to

19

Pages count

19

URL

Documents

BibTex


@article{BUT157451,
  author="Stevo {Stevič} and Bratislav {Iričanin} and Witold {Kosmala} and Zdeněk {Šmarda}",
  title="On some classes of solvable systems of difference equations",
  annote="In a recent paper several periodic systems of difference equations have been presented. We show in an elegant way that all the results therein follow from some known ones. We also show how some extensions of the systems of difference equations can be solved.",
  chapter="157451",
  doi="10.1186/s13662-019-1959-x",
  howpublished="online",
  number="39",
  volume="2019",
  year="2019",
  month="january",
  pages="1--19",
  type="journal article in Scopus"
}